MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left circumflex artery.A 3.50mm x 15mm nc emerge balloon catheter was advanced and inflated successfully.However, when the device was removed, the delivery shaft was fractured.The device was completely removed and the procedure was completed with a different device.There were no patient complications reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a emerge mr balloon catheter.The balloon was loosely folded with blood in the balloon shaft.Analysis of the tip, balloon, markerband, inner/outer shaft, and hypotube included microscopic and visual inspection.Inspection revealed a complete separation at the shaft/hypotube bond (37.2 cm from the tip).Inspection of the rest of the device found no other damage or defect.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10184748
Report Number2134265-2020-07442
Device Sequence Number2706897
Product Code LOX
UDI-Device Identifier08714729846543
UDI-Public08714729846543
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0024962373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight70